MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS IPC® HANDPIECE ATTACHMENT - INDIGO¿ DRILL; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE

MDT POWERED SURGICAL SOLUTIONS IPC® HANDPIECE ATTACHMENT - INDIGO¿ DRILL; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Model Number 1845020
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that tightening the parts by hand on handpiece was extremely difficult and the devices overheats.There was no patient impact.Post event handpiece was retested by customer and there was no fault found.
 
Additional Manufacturer Narrative
H3: analysis mentioned customer's reason for return has been confirmed.The bearings are corroded.The laser markings are faded.H6: imdrf annex codes b01, c1101, c0601, d02 are applicable for this product continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 1845010, serial/lot #: (b)(6), udi#: (b)(4) ; h3:analysis mentioned the customer complaint couldn't be confirmed.Pre-repair temperature check performed at 60k after 5 minutes the front temperature was 85f and the back temperature was 85f and are within limits.The ambient temperature was 76f.The laser markings are faded.The bearings are slightly corroded.H6: imdrf annex codes b01, c0601, d14, d02 are applicable for this product continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 1845000, serial/lot #: (b)(6), udi#: (b)(4).H6: imdrf annex codes b17, c20, d14 are applicable for this product medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: analysis mentioned customer's reason for return has been confirmed.Pre-repair temperature test results for 1 min were at angle 92, base 90, distal bearing 89 within limits, but overheating noticed after 3 min usage.The bearings are corroded.The laser markings are faded.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 1845010, serial/lot #: (b)(6), udi#: (b)(4); h6: imdrf annex codes d20 are applicable for this product continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 1845000, serial/lot #: (b)(6), udi#: (b)(4).H6: imdrf annex codes d20 are applicable for this product.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
IPC® HANDPIECE ATTACHMENT - INDIGO¿ DRILL
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key24386761
Report Number1625507-2026-00069
Device Sequence Number10518709
Product Code HBE
UDI-Device Identifier00763000172879
UDI-Public(01)00763000172879(11)181203
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1845020
Device Catalogue Number1845020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer02/18/2026
03/09/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date03/04/2026
03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown